# SDR HEEA0016132

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 230
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bracket
- Part number: 230025819101
- Condition: Mismanufactured
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BRACKET MIS-MANUFACTURED.   NOT FORMED WITH ENOUGH BEND.
